# SDR SWAA2018040320880

- Difficulty date: March 25, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 54,944 hours, 32,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1675 BATTERY PACK INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
